# SDR YENA2021090800563

- Difficulty date: September 4, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 68,792 hours, 24,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 842264
- Condition: Failed
- Location: Emergency Lights
- Part time: 4,106 hours, 1,298 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 225, JFK-TPA. EMERG LIGHT BATTERY FIN 13WL FAILED TEST; R & R EMERG LIGHT BATTERY FIN 13WL IAW AMM 33-51-38
